Towards a Framework for Continuous and Discrete Multidimensional Systems

Journal article


Publication Details

Author(s): Rabenstein R, Trautmann L
Journal: International Journal of Applied Mathematics and Computer Science
Publication year: 2003
Volume: 13
Journal issue: 1
Pages range: 73-85
ISSN: 1641-876X


FAU Authors / FAU Editors

Rabenstein, Rudolf Prof. Dr.
Lehrstuhl für Multimediakommunikation und Signalverarbeitung


How to cite

APA:
Rabenstein, R., & Trautmann, L. (2003). Towards a Framework for Continuous and Discrete Multidimensional Systems. International Journal of Applied Mathematics and Computer Science, 13(1), 73-85.

MLA:
Rabenstein, Rudolf, and Lutz Trautmann. "Towards a Framework for Continuous and Discrete Multidimensional Systems." International Journal of Applied Mathematics and Computer Science 13.1 (2003): 73-85.

BibTeX: 

Last updated on 2019-03-06 at 07:15